# SDR SWAA030425

- Difficulty date: February 23, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 33,582 hours, 30,277 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Beam
- Part number: 6552490118
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND VERT STAB RT T/E BEAM CRACKED AT FIN STA 81.8.  REMOVED AND REPLACED RT T/E BEAM PER SRM.
